It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,

I've had acne (quite severe) for about 4 years now. Have been trying to treat for 3. I say it's severe because of the types of spots i get and their complete tenacity and desire to never leave my face. For example, a few months ago i had a boil (truly, it was aboil) on my nose. It didnt pop, it just looked massive (about the size of a 2pence piece in england) and when it was tocuhed it oozed massive amounts of puss. Then it began peeling Dont know why, but the skin started to peel. I was truly a mess and this was in the center of my face. I continued going to school but looked at the floor and never people in the eye for a week. My nose is now quite badly scarred with a purple scar which is quite evident. Ive now got 2 more like that on my face, though not quite as bad.

I'm sure i'd be quite a confident person but for my acne. I really want to go and talk to people but i just feel so self concious with it. I want it gone before i start university next year which is 10 months away.

It's stuff like this that is driving me to accutane. Initially i was really against it. The side effects sound quite scary but thwt's worse is i dont take blood tests well. 1) i hate needles but can stomach them when neccessary and 2) the tests required are fasting and if there's one meal i need it's breakfast which i cant have on these blood tests. for my initial test to make sure i cna take accutane i practically passed out. After 1 chocolate button though i was fine (i was told this might be to do with blood sugar levels?).

Ive tried oxytetracyline (truly crap), ermythorcyline or something + zineryt (best so far but still nothing to write home about) and currently minocyline which is making me worse in my opinion.



Anyywayyy. I have a few questions i hope someone can answer.

I have alot of important exams in January. I cant retake them so need to do well first time. Will accutane prove to be a problem during this period? Ive been told it makes you very lethargic? would this type of thing affect my revising of subjects for the exams?

When does the initial breakout usually begin. If i know this ill try and start taking the drug so as that that period of time falls into a halfterm if possible.

How does it progress? like, what are the stages you go through? you get worse, then do you get better?

Are you left with permenantly dry skin (my mum says she knows people that have been but i dont know..)

Is there anything i can take to minimise any of the sideeffects/breakouts?

Anyone know if it's ok to ingest marijuana whilst on accutane?

AND FINALLy, if im 6ft 5 and coming up to 11 stone (i'm tall and thin and no matter what i do cant put weight on...) what sort of dosage am i looking at? I assume the higher the dose the worse the side effects?





Thank you to those that reply.





All times are GMT -7. The time now is 02:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!